Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Oscillation criteria of second order nonlinear neutral differential equations

Authors and Affiliations

  • A. A. Soliman
  • R. A. Sallam
  • Ahmed Mohamed Hassan Faculty of science , Benha University ,Egypt

About this article

Download PDF

Abstract

This paper is concerned with the oscillation of second-order nonlinear neu-tral dierential equations of the form[r(t)[(x(t) + p(t)x((t)))']'+ f(t; x( (t))) = 0;by using a generalized Riccati's technique and integral averaging technique, weestablish new oscillation results which handle some cases not covered by knowncriteria.

Author Biography

  • Ahmed Mohamed Hassan, Faculty of science , Benha University ,Egypt

    Demonstrator , Department of mathematics

References

[1] R. P. AGARWAL,SHIOW-LING SHIEH AND CHEH-CHIH YEH, Oscillation Criteria for Second-Order Retarded Differential Equations, Math. Comput. Modelling Vol. 26, No. 4, pp. l-11.

[2] B.Baculkova, J.Dzurina, Oscillation theorems for second order neutral differential equations, Computers and Mathematics with Applications 61 (2011) 94-99.

[3] J. Dzurina, I.P. Stavroulakis, Oscillation criteria for second-order delay differential equations, Applied Mathematics and Computation 140 (2003) 445-453.

[4] J.K. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977.

[5] Jiu-Gang Dong, Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments, Computers and Mathematics with Applications 59 (2010) 3710-3717.

View more references (7)

[6] Luhong Ye, Zhiting Xu, Oscillation criteria for second order quasilinear neutral delay differential equations, Applied Mathematics and Computation 207 (2009) 388-396.

[7] Mustafa Hasanbulli, Yuri V. Rogovchenko, Oscillation criteria for second order nonlinear neutral differential equations, Applied Mathematics and Computation 215 (2010) 4392-4399.

[8] Run Xu, Fanwei Meng, Some new oscillation criteria for second order quasi-linear neutral delay differential equations, Appl. Math. Comput. 182 (2006) 797-803.

[9] Run Xu, Fanwei Meng, Oscillation criteria for second order quasi-linear neutral delay differential equations, Appl. Math. Comput. 192 (2007) 216-

222.

[10] Shao-Yan Zhang, Qi-Ru Wang, Oscillation of second-order nonlinear neutral dynamic equations on time scales, Applied Mathematics and Computation 216 (2010) 2837-2848.

[11] Yuan Gong Sun, Fan Wei Meng, Note on the paper of Dzurina and Stavroulakis, Appl. Math. Comput. 174 (2006) 1634-1641.


How to Cite

Soliman, A. A., Sallam, R. A., & Hassan, A. M. (2012). Oscillation criteria of second order nonlinear neutral differential equations. International Journal of Applied Mathematical Research, 1(3), 314-322. https://doi.org/10.14419/ijamr.v1i3.128